A mathematical analysis of some indices used to classify ammonite shells
Article first published online: 8 APR 2007
Volume 40, Issue 2, pages 197–198, June 2007
How to Cite
BALLANTINE, C. M. (2007), A mathematical analysis of some indices used to classify ammonite shells. Lethaia, 40: 197–198. doi: 10.1111/j.1502-3931.2007.00015.x
- Issue published online: 8 APR 2007
- Article first published online: 8 APR 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!